Okay, I had a weird thought the other day as I am always looking for explanations as to why I have FMS. Back in January of 1997 I took the diet pill combination Phen-Fen which is phentermine and fenfluramine or pondimum. As most people know, the fenfluramine was pulled by the FDA for causing heart valve problems. But what I am wanting to know is if any FMS sufferers have taken Phen-Fen in the past. The reason is; fenfluramine I was told by my doctor was the only medicine he had ever heard of that actually made your body produce more serotonin and that is how it worked. Having a brother who was a drug addict I did alot of research on addiction and how drugs work in your system. Someone who takes meth like my brother becomes addicted because at first the drug makes your body shoot out tons of endorphins but after awhile your body can't produce the endorphins anymore and they have to keep taking the drug to even feel normal; it is the same with most drugs. So... I thought maybe since I had taken the phen-fen for about 9 months and it caused my body to produce a lot of serotonin that maybe now I am paying for it because it screwed up my serotonin production processes which are one of the main factors of FMS. I have also been a migraine sufferer since the age of 14 but they had been pretty manageable for the most part until about a year after I stopped taking the phen-fen and now it seems as much more than a coincidence that first the migraines got worse and then other things started to happen like anxiety and panic attacks and then eventually the FMS. I would like to hear other people's thoughts on this even if it is just to say I am crazy (lol).
Posts You May Be Interested In